# SDR AALA202306012159

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A320*
- Aircraft serial: 6256
- Aircraft time: 27,858 hours, 8,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L FLASHLIGHT INOPERATIVE. REPLACED BATTERY.
